CureZone   Log On   Join
Re: Side effects but cant salt load..question
 
jood Views: 1,559
Published: 11 years ago
 
This is a reply to # 1,729,527

Re: Side effects but cant salt load..question


The same thing happened to me because I disregarded the importance of taking the salt water, but in addition, I lost a lot of hair! I used to have a very thick head of coarse-ish hair with a lot of body, now I'm left with thin, fine, limp hair that I don't know what to do with! I realize that this is a minor complaint in the general theme of things, but do any of you have any ideas about what exactly is going on and what I might do to reverse it? Everyone told me that it would most likely grow back, but it's been about 10 months and it hasn't yet. Needless to say, I was spooked by iodoral and I haven't gone back. Guess I'd rather be toxic than healthy and bald. Also, I have Amalgam fillings which I can't afford to have replaced, so I'm probably a heavy metal waste dump.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.359 sec, (1)